zbMATH — the first resource for mathematics

Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom. (English. Russian original) Zbl 0856.76019
Math. Notes 58, No. 6, 1336-1340 (1995); translation from Mat. Zametki 58, No. 6, 917-922 (1995).
76D33 Waves for incompressible viscous fluids
47N99 Miscellaneous applications of operator theory
74F10 Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.)
Cauchy problem
Full Text: DOI
[1] S. Yu. Dobrokhotov, O. L. Tolstova, and I. Yu. Chudinovich,Mat. Zametki [Math. Notes],54, No. 6, 33–55 (1993).
[2] A. Fragela,Differentsial’nye Uravneniya [Differential Equations],25, No. 8, 1417–1427 (1989).
[3] S. Yu. Dobrokhotov and O. L. Tolstova,Mat. Zametki [Math. Notes],47, No. 5, 148–151 (1990).
[4] M. Taylor, ”Rayleigh waves in linear elasticity as a propagation of singularities phenomenon,” in:Proc. Conf. on P.D.E. and Geometry, Marcel Dekker, New York-Basel (1979). · Zbl 0432.73021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.